MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR CATH SECURE; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR CATH SECURE; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16SD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the foley catheter disconnected from the drainage bag where the catheter is connected to the bag and 'taped".
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6.Investigation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One decontaminated drainage bag with date code 307-0d62 was received as a representative sample.A visual inspection per our procedure was performed on the received sample and the reported issue was confirmed.As part of continuous improvements, a corrective and preventative action plan (capa) has been opened to address the reported condition through a more robust investigation.The results of the investigation will be documented.

Brand Name
P400 PREM U/M 16FR CATH SECURE
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11166291
Report Number9612030-2021-02749
Device Sequence Number3719586
Product Code FFG
UDI-Device Identifier20884521029597
UDI-Public20884521029597
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16SD
Device Catalogue NumberP4P16SD
Device Lot Number2019600164
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/11/2021
Patient Sequence Number1